# SDR SIMA982852

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400BR
- Make and model: Saab 340B
- Aircraft serial: 340B400
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: AIR124472
- Condition: Leaking
- Location: Lt Brake
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3652 - AFTER LANDING AT DFW, HYDRAULIC QUANTITY, BRAKE PRESSURE, AND ACCUMULATOR PRESSURE ALL WENT TO ZERO.  DEPLANED PASSENGERS ON TAXIWAY.  TOWED AIRCRAFT TO HANGAR.  REMOVED AND REPLACED BRAKE LINE THAT ATTACHES TO THE LEFT OUTBOARD BRAKE DUE TO LEAKAGE.  SERVICED HYDRAULIC SYSTEM.  PERFORMED LEAK AND OPERATIONAL CHECKS.  AIRCRAFT RETURNED TO SERVICE.  (M)
